CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
jean82 Views: 54,001
Published: 14 years ago
 
This is a reply to # 71,317

Re: Mirena IUD Side Effects


Thx for replying hardup. Actually I had the mirena mainly for preventing my uterine polyps from recurring (went for surgery to remove polyps twice in less than a year...sobsob...and my doc insisted mirena). What makes me feel disguisted is that doc did not mentioned the possible side effects to me. She only said things like...."dun worry, u wont feel anything...plus it's a contraceptive method...able to suppress uterine lining and hence polyps".
Having uterine polyps is such a terrible thing to me (wonder anyone of u hv it?). Unexpected spotting anytime or even continuously throughout the month. Once I heard how mirena can suppress those polyps, I juz naturally said I want it!
If I really suffer from all those mirena side effects, hmmm...I duno what to do...remove it and mayb have polyps again? Or live with the side effects....

/*Sorry for the long paragraph...juz want to pour out my frustrations*/
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

8.282 sec, (1)